# SDR CALA2022060201422

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 62,701 hours, 27,494 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Tube
- Part number: D2917012003500
- Condition: Loose
- Location: B-Nut
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, B

## Discrepancy

HYDRAULIC QUANTITY LOW LEFT OR GREEN SYSTEM GREEN LO LVL ON ARRIVAL FOUND B NUT AT BOTTOM OF GREEN ACCUMULATOR LEAKING AS INDICATED BY MISS ALLIGNED WITNESS STRIPE.  TIGHTENED B NUT, SERVICED HYDRAULICS.  OPERATED HYDRAULIC SYSTEM. NO LEAKS NOTED.
